Open Access

Non-Archimedean unitary operators

     Article (.pdf)

Abstract

We describe a subclass of the class of normal operators on Banach spaces over non-Archimedean fields (A. N. Kochubei, J. Math. Phys. 51 (2010), article 023526) consisting of operators whose properties resemble those of unitary operators. In particular, an analog of Stone's theorem about one-parameter groups of unitary operators is proved.


Full Text





Article Information

TitleNon-Archimedean unitary operators
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 3, 219-224
MathSciNet MR2857725
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

Anatoly N. Kochubei
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Citation Example

Anatoly N. Kochubei, Non-Archimedean unitary operators, Methods Funct. Anal. Topology 17 (2011), no. 3, 219-224.


BibTex

@article {MFAT590,
    AUTHOR = {Kochubei, Anatoly N.},
     TITLE = {Non-Archimedean unitary operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {3},
     PAGES = {219-224},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=590},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues